# SDR LOMA2018FA0000358

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N226KV
- Make and model: Emb EMB-500
- Aircraft serial: 50000071
- Aircraft time: 1,691 hours, 1,312 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 23101000403
- Part serial: 00082
- Condition: Unresponsive
- Location: Nlg
- Part time: 1,691 hours, 1,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER AIRCRAFT TOOK OFF FROM KCRQ TO KSMX, PILOT RETRACTED GEAR, BUT GEAR INDICATION DISAGREED. PILOT DECIDED TO RETURN TO KCRQ.
